ETHICON INC. EB EXC 5GRN/5WHT 30IN 2-0 D/A V-7 10PLGT; SUTURE, NONABSORBABLE, SYNTHETIC, POLYETHYLENE
Back to Search Results |
| Catalog Number |
D10069 |
| Medical Device Problem Code |
Device Contaminated During Manufacture or Shipping (2969)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/17/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 2/11/2025.H6 component code: g07002 - device not returned.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.Additional information was requested, the following was obtained: - if it becomes available in the future, please provide lot number of the d10069 - eb exc 5grn/5wht 30in 2-0 d/a v-7 10plgt devices? (b)(4).- did the needle appeared rusted? if other, please provide details.--yes.- was rust dust noticed inside the packages? if yes, please confirm the number of devices for each product code d10069: d10068: --please refer to attached photo, other information requested is unknown.- name of procedure? --unknown.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
Event or Problem Description
It was reported that a patient underwent an unknown procedure on (b)(6) 2025 and suture was used.It was reported that before using on patient during surgery, opened the packing and noted the needle rusted.Changed another two to continue the surgery, the same problem happened again.There was no patient consequence reported.Additional information was requested.
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 3/11/2025 this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.A review of the batch manufacturing records was conducted, and no related non-conformances were identified.H3 investigational summary: the product was returned to ethicon for evaluation.One open folder with a dispensed needle suture combination that pertains to product code d10069 was received for analysis.This product code is multistrand and should contains ten strands double armed.Upon visual analysis of the returned sample, it was revealed that the appearance in one of the needles was dark instead of silver.This does not conform to the requirements, as the needle has an incorrect finish.Based on the information currently available, an incorrect finish was identified during the investigation of the sample received.This product issue will be addressed through the ethicon quality system.Additional complaint information monitoring for potential safety signals is conducted through complaint trending as part of post-market surveillance.